# SDR HALA20240610157

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 40,919 hours, 6,544 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,626 hours, 6,323 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - AFTER ENG 2 START, ECAM "A.ICE STBY PITOT HEAT" MESSAGE. BTB AFTER CONSULT WITH MX. PERFORMED TESTS IAW AMM 30-31-00-040-801-A. TESTS OK, CAPT. RAN ENG 1, FAULT REMAINS. REMOVED AND REPLACED PHC 3 IAW AMM 34-11-15-400-801-A. NO DEFECTS NOTED. BITE TEST IAW AMM30-31-00-710-801-A TEST OK. NO DEFECTS NOTED AT THIS TIME.
